Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Vaginal pain, orange urine, orange mucus discharge

User rating for this question
Answered by
Practicing since : 2001
Answered : 11608 Questions
Yesterday I got a sharp pain that went up my vagina I went to the loo and the urine that came out was orange with an orange mucus type discharge????
Posted Sat, 9 Jun 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
An orange colored urine with mucus can be caused by having foods with dyes. Think about what you’ve been eating lately. Do any of the foods have red food coloring in them?
Other contributory factors that need to be considered are-
1. First of all irritation in the bladder needs to be ruled out. This could lead to some blood escaping into the urine which you may have noticed with the change in urine color. It can be caused by infection, decreased water intake, excessive acidic urine, etc.

2. Excessive stress of muscles can lead to a small amount of muscle breakdown. This can sometimes caused a change in color of the urine and particularly a pink or red color. This is sometimes referred to as
rhabdomyolysis. I don't think this is what explains your symptoms.

3. Infection of urine, renal calculus are the other causes that need to be ruled out.
To confirm the diagnosis, you can get a routine urine examination done which will show pus cells and protein in the urine.
If it is actually a due to the mucosal injury it is causing, slight bleeding is there.
For diagnosis, an ultrasound scan of lower abdomen is advisable.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor